# SDR USAA2014091600011

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 5,942 hours, 2,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON FWD GALLEY FLOOR PANEL IS DELAMINATED AT FUSELAGE STATIONS FRAME 21, -Y870.  REPLACED IAW AMM 53-12-12-401.
